MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - N; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - N; BED, PATIENT ROTATION, POWERED
Model Number 2971
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.  the device was evaluated in the field and the issue was confirmed; there was a worn component.  the device was repaired and returned.  there was no remedial action taken.  this device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device drifted.There was no patient involvement.

Brand Name
ISOLIBRIUM SUPPORT SURFACE - N
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10741484
Report Number0001831750-2020-01034
Device Sequence Number19610767
Product Code IKZ
UDI-Device Identifier07613327278392
UDI-Public07613327278392
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2971
Device Catalogue Number2971000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1